Journal article icon

Journal article

Extraordinary transition in the two-dimensional O(n) model

Publication status:
Published

Actions


Access Document


Authors


Journal:
NUCLEAR PHYSICS B
Volume:
506
Issue:
3
Pages:
553-564
Publication date:
1997-12-01
DOI:
ISSN:
0550-3213
URN:
uuid:4681a085-6363-4d65-9346-76c31f63e6ea
Source identifiers:
240779
Local pid:
pubs:240779

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP